# SDR HYIA20191205001

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0006
- Aircraft time: 16,386 hours, 28,821 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Static Inverter
- Part number: 99102932
- Part serial: 1321
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING SMELL WHEN THE ELECTRIC WINDSHIELD WAS TURNED ON. MAINTENANCE INSPECTED AND FOUND THE STATIC INVERTER FOR THE WINDSHIELD HEAT TO HAVE A SLIGHT ELECTRICAL SMELL. THE INVERTER AND SUPPRESSOR WERE REPLACED WITH NOT ADDITIONAL DEFECTS NOTED.
